Divisibility criteria for class numbers of imaginary quadratic fields

Volume 125 / 2006

Paul Jenkins, Ken Ono Acta Arithmetica 125 (2006), 285-289 MSC: 11R29, 11F37. DOI: 10.4064/aa125-3-5

Authors

  • Paul JenkinsMathematics Department
    UCLA
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail
  • Ken OnoDepartment of Mathematics
    University of Wisconsin
    Madison, WI 53706, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image